# SDR USAA2010071391409

- Difficulty date: July 9, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 52,478 hours, 20,271 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 012N889263M
- Part serial: 0228
- Condition: Debonded
- Location: Lt Wing
- Part time: 37,920 hours, 13,222 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B-CHECK - MAJOR REPAIR - NR 5 LEADING EDGE SLAT- OUTBOARD END 18 INCHES INBOARD X 6 INCHES FROM TRAILING EDGE DISBONDED (APPROX) WEDGE.  REPLACED NR 5 LEADING EDGE SLAT IAW JOB CARD 19C51227001.
